# SDR ASMF201501013

- Difficulty date: November 12, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737752
- Aircraft serial: 32842
- Aircraft time: 30,876 hours, 15,988 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING, THE PSEU LIGHT TURNED ON & EICAS MSG NO VSPD & LDG ALT.  PERFORMED BITE TO PSEU IAW FIM 32-09 TASK 801 PROCEDURE, SHOWING FAILURE CODE 29-22001 & LEGEND ENG RUN LT, DETECTING THE CB P18-2 B-3 POPPED.  CB`S P18-2 B-3, P6 B-5, C-15 & C-16 WERE RESEATED IAW AMM 32-09-10, NO CONFIRMING FAILURE, TESTED CORRECT.
